Alert archive / South Dakota / Tornado Warnings in 2014
Tornado Warning 3, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at May 27, 2014, 1:23 PM MDT for Pennington County, South Dakota. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 1:23 PM MDT (19:23 UTC)
- Expired
- May 27, 2014, 2:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Pennington County, SD
The radar
The Rapid City radar (KUDX), 55 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:23 PM MDT | TORNADO | Nw Silver City, SD | SAW TORNADO AND DEBRIS. ABOUT 1 ACRE OF TREES WERE DAMAGED. ADDITIONAL DAMAGE NOTED BY NEIGHBOR ABOUT ONE HALF MILE WEST OF SILVER CITY ALONG RAPID CREEK DRAINAGE AREA. |
| May 27, 1:26 PM MDT | FUNNEL CLOUD | Pactola Reservoir, SD | MULTIPLE FUNNELS VISIBLE TO THE NORTH NORTHWEST |
| May 27, 1:50 PM MDT | HAIL 0.75 | 4 S Pactola Reservoir, SD | |
| May 27, 1:50 PM MDT | HAIL 1 | Pactola Reservoir, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 7.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
683
WFUS53 KUNR 271923
TORUNR
SDC103-272000-
/O.NEW.KUNR.TO.W.0003.140527T1923Z-140527T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
123 PM MDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
* UNTIL 200 PM MDT
* AT 119 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SILVER CITY...AND MOVING SOUTHEAST AT 10
MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUDS WITH THE STORM.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SILVER CITY AROUND 130 PM MDT.
PACTOLA RESERVOIR AROUND 145 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4400 10337 4394 10357 4412 10366 4414 10355
TIME...MOT...LOC 1922Z 331DEG 10KT 4411 10359
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
TRIMARCHI2 follow-up statements
574
WWUS53 KUNR 271932
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
132 PM MDT TUE MAY 27 2014
SDC103-272000-
/O.CON.KUNR.TO.W.0003.000000T0000Z-140527T2000Z/
PENNINGTON SD-
132 PM MDT TUE MAY 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL PENNINGTON
COUNTY UNTIL 200 PM MDT...
AT 128 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR SILVER CITY...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC STORM WILL AFFECT AREAS SOUTH OF SILVER CITY AND WEST
OF PACTOLA RESERVOIR IN WEST CENTRAL PENNINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4400 10346 4397 10355 4408 10360 4410 10356
TIME...MOT...LOC 1931Z 334DEG 11KT 4408 10357
TORNADO...OBSERVED
HAIL...1.75IN
$$
TRIMARCHI587 WWUS53 KUNR 271949 SVSUNR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 149 PM MDT TUE MAY 27 2014 SDC103-271958- /O.CAN.KUNR.TO.W.0003.000000T0000Z-140527T2000Z/ PENNINGTON SD- 149 PM MDT TUE MAY 27 2014 ...THE TORNADO WARNING FOR WEST CENTRAL PENNINGTON COUNTY IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 4400 10346 4397 10355 4408 10360 4410 10356 TIME...MOT...LOC 1948Z 334DEG 11KT 4403 10354 $$ TRIMARCHI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at May 27, 11:27 AM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 27, 11:27 AM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1127 AM MDT TUE MAY 27 2014 .UPDATE... ISSUED AT 945 AM MDT TUE MAY 27 2014 15Z SURFACE ANALYSIS SHOWED WEAK FRONTAL BOUNDARY/OUTFLOW BOUNDARY FROM CENTRAL ND TO KPHP TO KUNR TO NORTH CENTRAL WY. FEATURE BEING DRIVEN BY DYING CONVECTION AHEAD OF SHORTWAVE ENTERING SOUTHWEST ND/NORTHWEST SD. SUBSIDENCE BEHIND SHORTWAVE OVER CWA DEPICTED BY 12Z GUIDANCE...WHICH WILL SUPPRESS CONVECTION SOMEWHAT ON THE SD PLAINS THROUGH EARLY AFTERNOON. AROUND 1KJ/KG MLCAPE DEVELOPS WITH 25-50J/KG MLCIN OVER WESTERN SD BY EARLY AFTERNOON. COMBINATION OF BOUNDARY/HIGHER TERRAIN SHOULD KICK OFF STORMS SHORTLY AFTER 18Z OVER THE BLACK HILLS WITH ACTIVITY DEVELOPING TO THE NORTHEAST AND SOUTHWEST THROUGH THE EARLY EVENING HOURS. CURRENT FORECAST HAS A GOOD HANDLE ON THINGS...BUT DID ADJUST TIMING FOR POPS BASED ON LATEST TRENDS. && .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT ISSUED AT 300 AM MDT TUE MAY 27 2014 CURRENT SURFACE MAP PLACES WEAK STATIONARY FRONT ACROSS SOUTHERN MONTANA INTO NORTHERN SOUTH DAKOTA. SHORTWAVE TRACKING ACROSS EASTERN MONTANA IS BRINGING SCATTERED -TSRA ACROSS SOUTHEAST MONTANA/SOUTHWEST NORTH DAKOTA/NORTHWEST SOUTH DAKOTA. SCATTERED -TSRA WILL TRACK ACROSS NORTHWEST SOUTH DAKOTA THROUGH THE EARLY MORNING HOURS. FOCUS THEN TURNS TO AFTERNOON CONVECTION. SUFFICIENT INSTABILITY ACROSS THE FORECAST AREA...WITH MLCAPE OF 750-1250J/KG. SUBSIDENCE ASSOCIATED WITH MID LEVEL CONFLUENCE BETWEEN UPPER LOW OVER THE CENTRAL/SOUTHERN PLAINS AND TROF OVER THE PACIFIC NORTHWEST WILL LIMIT -TSRA COVERAGE. BEST CHANCE WILL COME ACROSS THE HIGHER TERRAIN OF THE BLACK HILLS...ALONG WITH STATIONARY BOUNDARY AND MULTIPLE OUTFLOW BOUNDARIES ACROSS NORTHWEST SOUTH DAKOTA. ON WEDNESDAY...UPPER LOW TRACKS ACROSS THE PACIFIC NORTHWEST/NORTHERN ROCKIES INTO SOUTHERN ALBERTA. SURFACE LOW DEEPENS NORTHEAST MONTANA WITH INCREASING SOUTH-SOUTHEAST WINDS ACROSS THE FORECAST AREA. 850MB TEMPERATURES SURGE ABOVE 25C ACROSS NORTHEAST WYOMING/WESTERN SOUTH DAKOTA...ALLOWING FOR HIGHS NEAR 90F. FORECAST SOUNDINGS SHOW SUBSTANTIAL CAP...SO WILL CONTINUE WITH DRY FORECAST. WITH INCREASING LOW LEVEL JET WEDNESDAY NIGHT ALONG WITH LOW LEVEL THERMAL RIDGE IN PLACE...A RELATIVELY WARM NIGHT EXPECTED. HAVE TRENDED LOWS ABOVE GUIDANCE. && .LONG TERM...THURSDAY THROUGH MONDAY ISSUED AT 300 AM MDT TUE MAY 27 2014 UPPER LEVEL RIDGE SHIFTS EAST OF THE NORTHERN PLAINS ON THURSDAY AS LARGE UPPER TROF MOVES INTO THE WESTERN CONUS. VERY WARM TEMPS WILL PERSIST EARLY ON THURSDAY...BUT A COLD FRONT WILL MOVE THROUGH... COOLING TEMPS AND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO WESTERN AREAS. UPPER LEVEL FLOW BECOMES SOUTHWESTERLY BY FRIDAY AS RIDGE SHIFTS FURTHER EAST. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ON FRIDAY...WITH WIDESPREAD CHANCES FRIDAY NIGHT AND INTO THE WEEKEND...AS THE UPPER TROF SLOWLY PROGRESSES NORTHEAST INTO THE NORTHERN ROCKIES. SOME SEVERE WEATHER CERTAINLY LOOKS POSSIBLE IN THIS TIME PERIOD...BUT DIFFICULT TO PINPOINT THE BETTER DAYS AT THIS TIME. TEMPERATURES WILL COOL OFF BY THE WEEKEND...BUT STILL REMAIN NEAR TO SLIGHTLY ABOVE AVERAGE. && .AVIATION...FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY ISSUED AT 1127 AM MDT TUE MAY 27 2014 ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE BLACK HILLS AREA AND PORTIONS OF WESTERN SD THIS AFTERNOON. SHOWERS WILL THEN DISSIPATE QUICKLY IN THE EVENING. BRIEF MVFR CONDITIONS ARE LIKELY NEAR ANY HEAVIER SHOWERS. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED THROUGH MUCH OF TONIGHT. AREAS OF MVFR/IFR CIGS ARE POSSIBLE LATE TONIGHT/EARLY WEDNESDAY OVER NORTHWEST SD. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && UPDATE...HELGESON SHORT TERM...7 LONG TERM...15 AVIATION...26
Hazardous weather outlook, May 27, 4:08 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 408 AM MDT TUE MAY 27 2014 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-281400- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 408 AM MDT (508 AM CDT) TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND EVENING...MAINLY OVER THE BLACK HILLS INTO NORTHWEST SOUTH DAKOTA. SEVERE STORMS ARE NOT EXPECTED...ALTHOUGH SOME OF THE STORMS MAY PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH MONDAY. ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Special weather statement, May 27, 12:24 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1224 PM MDT TUE MAY 27 2014 SDZ024-025-072-271915- NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-STURGIS/PIEDMONT FOOT HILLS SD- 1224 PM MDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAWRENCE AND SOUTHWESTERN MEADE COUNTIES UNTIL 115 PM MDT... AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEAD...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEAD... DEADWOOD... BROWNSVILLE... GALENA... THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 34 AND 39... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4436 10339 4420 10358 4429 10388 4445 10378 TIME...MOT...LOC 1824Z 295DEG 13KT 4433 10371 HELGESON
Special weather statement, May 27, 12:34 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1234 PM MDT TUE MAY 27 2014
SDZ024-072-271915-
NORTHERN BLACK HILLS SD-STURGIS/PIEDMONT FOOT HILLS SD-
1234 PM MDT TUE MAY 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND EXTREME
SOUTHWESTERN MEADE COUNTIES UNTIL 115 PM MDT...
AT 1229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GALENA...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AREAS BETWEEN GALENA AND TILFORD.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4428 10375 4437 10372 4436 10362 4434 10360
4435 10356 4434 10346 4420 10345
TIME...MOT...LOC 1832Z 286DEG 14KT 4432 10365
TRIMARCHILocal storm report, May 27, 1:03 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
103 PM MDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 4 WNW NEMO 44.23N 103.58W
05/27/2014 M1.50 INCH LAWRENCE SD TRAINED SPOTTER
&&
MELocal storm report, May 27, 1:14 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
114 PM MDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL 3 NW NEMO 44.22N 103.56W
05/27/2014 E1.50 INCH LAWRENCE SD TRAINED SPOTTER
&&
MELocal storm report, May 27, 1:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
122 PM MDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL 4 NW SILVER CITY 44.13N 103.62W
05/27/2014 E2.75 INCH PENNINGTON SD TRAINED SPOTTER
&&
METhe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:24 PM MDT | Special Weather Statement | UNR | Lawrence | 51 min |
| May 27, 12:34 PM MDT | Special Weather Statement | UNR | Lawrence | 41 min |
| May 27, 1:05 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 40 min |
| May 27, 1:46 PM MDT | Severe Thunderstorm Warning | UNR | Pennington | 44 min |
| May 27, 2:22 PM MDT | Special Weather Statement | UNR | Lawrence | 38 min |
| May 27, 2:23 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 67 min |
| May 27, 2:50 PM MDT | Special Weather Statement | UNR | Ziebach | 40 min |
| May 27, 3:00 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 60 min |
| May 27, 3:30 PM MDT | Special Weather Statement | UNR | Ziebach | 45 min |
| May 27, 3:41 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 64 min |
| May 27, 4:13 PM MDT | Special Weather Statement | UNR | Ziebach | 47 min |
| May 27, 4:25 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 65 min |
| May 27, 4:31 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River | 59 min |
| May 27, 4:43 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 62 min |
| May 27, 4:54 PM MDT | Special Weather Statement | UNR | Haakon | 51 min |
| May 27, 5:29 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 61 min |
| May 27, 5:34 PM MDT | Special Weather Statement | UNR | Custer | 41 min |
| May 27, 5:42 PM MDT | Areal Flood Advisory | UNR | Meade | 4 hr |
Nearby
Tornado Warnings in South Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.